# SDR UHLA99284

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 5203137317
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 111 - LG TO ORF - CREW NOTICED A SLIGHT SMOKE SMELL FOLLOWED BY THE NR 2 RMI CIRCUIT BREAKER TRIPPING.  THE SMELL CLEARED WITH THE RMI BREAKER OUT.  FLIGHT CONTINUED NORMALLY TO DESTINATION WITH NO FURTHER SMELL OR DISCREPANCY.  MAINTENANCE DEFERRED NR 2 RMI AND TIE WRAPPED THE CIRCUIT BREAKER.  INSPECTION CONFIRMED NO FAULTS OR SHORTS ON RMI WIRING.  AIRCRAFT CONTINUED IN SERVICE.  2-26-99.  REMOVED AND REPLACED NR 2 RMI.  OPERATIONAL CHECKS GOOD.  CLEARED MEL.  ALL OPERATIONS NORMAL.  TEAR DOWN REPORT SHOWS BURNED COIL AND BAD SWITCHES AND FUSE.  POINTERS WERE FOUND STICKY.  (X)
